Alert archive / California / Gale Warnings in 2012
Gale Warning 11, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at May 4, 2012, 6:57 PM PDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2012, 6:57 PM PDT (01:57 UTC)
- Expired
- May 5, 2012, 12:00 AM PDT
- In force
- 5 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
453 WHUS76 KMTR 050157 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 657 PM PDT FRI MAY 4 2012 PZZ575-051000- /O.UPG.KMTR.SC.Y.0058.000000T0000Z-120506T1800Z/ /O.NEW.KMTR.GL.W.0011.120505T0157Z-120505T0700Z/ /O.NEW.KMTR.SC.Y.0059.120505T0700Z-120506T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 657 PM PDT FRI MAY 4 2012 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT. WINDS WILL DECREASING TO 20 TO 30 KT AFTER MIDNIGHT...AND CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-051000- /O.UPG.KMTR.SC.Y.0058.000000T0000Z-120506T0900Z/ /O.NEW.KMTR.GL.W.0011.120505T0157Z-120505T0700Z/ /O.NEW.KMTR.SC.Y.0059.120505T0700Z-120506T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 657 PM PDT FRI MAY 4 2012 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT. WINDS WILL DECREASING TO 20 TO 30 KT AFTER MIDNIGHT...AND CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120508T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 657 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT ON WILL CONTINUE THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 657 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T0900Z/ POINT REYES TO PIGEON POINT TO 10 NM- 657 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 657 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120505T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 657 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120505T1000Z/ MONTEREY BAY- 657 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE INTO EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
939 WHUS76 KMTR 050403 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 903 PM PDT FRI MAY 4 2012 PZZ575-051215- /O.CON.KMTR.GL.W.0011.000000T0000Z-120505T0700Z/ /O.CON.KMTR.SC.Y.0059.120505T0700Z-120506T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 903 PM PDT FRI MAY 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT. WINDS WILL DECREASING TO 20 TO 30 KT AFTER MIDNIGHT...AND CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-051215- /O.CON.KMTR.GL.W.0011.000000T0000Z-120505T0700Z/ /O.CON.KMTR.SC.Y.0059.120505T0700Z-120506T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 903 PM PDT FRI MAY 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT. WINDS WILL DECREASING TO 20 TO 30 KT AFTER MIDNIGHT...AND CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-051215- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120508T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 903 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT ON WILL CONTINUE THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-051215- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 903 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-051215- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T0900Z/ POINT REYES TO PIGEON POINT TO 10 NM- 903 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-051215- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 903 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120505T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 903 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120505T1000Z/ MONTEREY BAY- 903 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE INTO EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
003 WHUS76 KMTR 050440 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 940 PM PDT FRI MAY 4 2012 PZZ530-050545- /O.CAN.KMTR.SC.Y.0058.000000T0000Z-120505T1000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 940 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE SMALL CRAFT ADVISORY. BY 9 PM ON FRIDAY EVENING WINDS HAD FALLEN BELOW ADVISORY LEVELS AND WERE EXPECTED TO CONTINUE TO DECREASE THROUGH THE NIGHT. THEREFORE...THE SMALL CRAFT ADVISORY WAS CANCELLED. $$ PZZ575-051245- /O.CON.KMTR.GL.W.0011.000000T0000Z-120505T0700Z/ /O.CON.KMTR.SC.Y.0059.120505T0700Z-120506T1800Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 940 PM PDT FRI MAY 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT. WINDS WILL DECREASING TO 20 TO 30 KT AFTER MIDNIGHT...AND CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-051245- /O.CON.KMTR.GL.W.0011.000000T0000Z-120505T0700Z/ /O.CON.KMTR.SC.Y.0059.120505T0700Z-120506T0900Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 940 PM PDT FRI MAY 4 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 25 TO 35 KT WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT. WINDS WILL DECREASING TO 20 TO 30 KT AFTER MIDNIGHT...AND CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-051245- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120508T0600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 940 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT ON WILL CONTINUE THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-051245- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 940 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-051245- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T0900Z/ POINT REYES TO PIGEON POINT TO 10 NM- 940 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-051245- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120506T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 940 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-051000- /O.CON.KMTR.SC.Y.0058.000000T0000Z-120505T1000Z/ MONTEREY BAY- 940 PM PDT FRI MAY 4 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE INTO EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at May 4, 4:48 PM PDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 4, 4:48 PM PDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
448 PM PDT FRI MAY 4 2012
.DISCUSSION...AS OF 2:04 PM PDT FRIDAY...SKIES HAVE MOSTLY CLEARED
ACROSS THE CWA PER LATEST SATELLITE IMAGERY. HOWEVER A FEW CLOUDS
PERSIST OVER HIGHER TERRAIN AREAS OF MONTEREY AND SAN BENITO
COUNTIES. TEMPERATURE TRENDS ARE RUNNING FAIRLY SIMILAR TO THOSE
FROM YESTERDAY AT THIS TIME MOST AREAS...WITH UPPER 50S AND 60S.
SURFACE PRESSURE GRADIENTS ARE STILL PRIMARILY ONSHORE WITH 2.2 MB
FROM SFO TO SAC AND 9.8 MB FROM SFO TO WMC. THERE IS A STRONG
NORTHERLY GRADIENT...THOUGH...FROM ACV TO SFO AT 3.8 MB. WESTERLY
OR NORTHWESTERLY WINDS OF 10 TO 20 MPH ARE A LITTLE STRONGER THAN
THOSE YESTERDAY AT THIS TIME.
MEANWHILE...HIGH PRESSURE ALOFT WILL BEGIN BUILDING OVER THE EASTERN
PACIFIC BY SATURDAY. ADDITIONALLY THE SURFACE PRESSURE GRADIENTS
WILL SWITCH TO A MORE OFFSHORE DIRECTION AS THE LATEST NAM INDICATES
THE WMC-SFO GRADIENT TIGHTENING TO NEARLY 15 MY BY SUNDAY MORNING.
THIS TRANSLATES TO POTENTIALLY GUSTY WINDS IN THE NORTH AND EAST
BAY HILLS SATURDAY AND SUNDAY MORNINGS. HIGH TEMPERATURES WILL ALSO
BE WARMER WITH 70S AND 80S EXPECTED. MONDAY SHOULD BE THE WARMEST
DAY.
THE UPPER RIDGE IS PROGGED TO FLATTEN DURING THE WEEK. ALSO THE
SURFACE FLOW WILL BECOME ONSHORE ONCE AGAIN WHICH WILL RESULT IN
COOLER TEMPERATURES...BUT MAINLY NEAR THE COAST. DRY CONDITIONS
ARE EXPECTED THROUGH THE PERIOD.
&&
.AVIATION...AS OF 4:45 PM PDT FRIDAY...A DRY NORTHERLY FLOW ALONG
WITH BUILDING HIGH PRESSURE WILL MAINTAIN CLEAR SKIES AT ALL
TERMINALS THROUGH SATURDAY. WEST TO NORTHWEST WINDS WILL BE
MODERATE TO LOCALLY STRONG THROUGH 04Z THIS EVENING AND THEN
GRADUALLY SUBSIDE OVERNIGHT. NORTHWEST WINDS WILL INCREASE ONCE
AGAIN ON SATURDAY AFTERNOON...BUT WILL NOT BE AS STRONG AS ON
FRIDAY AFTERNOON.
VICINITY OF KSFO...VFR CONDITIONS WILL PERSIST THROUGH THE NEXT 24
TO 36 HOURS. GUSTY WEST WINDS OF 25G32 KNOTS WILL CONTINUE THROUGH
EARLY EVENING BEFORE GRADUALLY SUBSIDING OVERNIGHT. WEST TO
NORTHWEST WINDS WILL INCREASE TO 20G27 KNOTS ON SATURDAY AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS ARE EXPECTED TO
PERSIST THROUGH THE NEXT 24 HOURS. WEST WINDS OF 13G20 KNOTS WILL
CONTINUE THROUGH EARLY EVENING. WINDS WILL SLOWLY DECREASE OVERNIGHT.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT REYES TO PIGEON PT 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...SF BAY UNTIL 3 AM
SCA...MRY BAY UNTIL 3 AM
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: DYKEMAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:57 PM PDT | Small Craft Advisory | MTR | 56 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.